Why Do You Feel Leg Cramps In Thalassemia Patients?
MLM my doctor is a thalassemia patient I want to ask if I cramp my legs
Thank you for your question.
Leg cramps are a condition in which muscle stiffness can be caused by a number of causes, including: pressure on nerves, lack of vitamins or minerals such as potassium and calcium, dehydration / lack of fluid side effects of drugs, infections and other diseases such as diabetes or thyroid .
It is said that you are a thalassemia patient, which is a blood disorder that causes the least production of hemoglobin and red blood cells in the body. Thalassemia itself has a long enough handling. Which causes the patient to do treatment therapy for a long time. Thalassemia treatment generally has several side effects, including: heart disease, pancreas, liver, endocrine, swelling, redness, leg cramps, itching, palpitations and others. The leg cramps you are experiencing may be caused by the side effects of thalassemia therapy, in addition to that it may be due to a lack of vitamins and minerals in the body that can also cause leg cramps.
There are several things you can do at home, including:
do stretches cheerfully every day before doing activities
massage the part of the muscle that is experiencing cramps
compress with warm water or take a bath with warm water
consume foods that contain high potassium and magnesium such as bananas, nuts and seeds
Consumption of water at least 2 liters per day
but if that way does not reduce symptoms, you can take yourself to the doctor who treats you. to be given further handling.
May be useful. Always healthy 😊